Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS Pueblo, CO

June 25, 2025El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 25, 2025, 2:01 PM MDT for El Paso County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2025, 2:01 PM MDT (20:01 UTC)
Expired
Jun 25, 2025, 5:00 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.0 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2025-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2025-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
3077 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

376 
WGUS55 KPUB 252001
FFWPUB
COC041-252300-
/O.NEW.KPUB.FF.W.0003.250625T2001Z-250625T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
201 PM MDT Wed Jun 25 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 500 PM MDT.

* At 201 PM MDT, Doppler radar indicated slow moving thunderstorms 
  producing heavy rain across the warned area. Between 1 and 2 
  inches of rain have fallen. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Northeastern Colorado Springs, Calhan, Peyton and Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3901 10425 3892 10474 3910 10478 3911 10476
      3912 10421

FLASH FLOOD...RADAR INDICATED

$$

KAM
3 follow-up statements
991 
WGUS75 KPUB 252051
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
251 PM MDT Wed Jun 25 2025

COC041-252300-
/O.CON.KPUB.FF.W.0003.000000T0000Z-250625T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
251 PM MDT Wed Jun 25 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS 
AFTERNOON FOR NORTHEASTERN EL PASO COUNTY...

At 251 PM MDT, Doppler radar indicated areas of light rains and 
embedded thunderstorms across the warned area. Between 1 and 3 
inches of rain have fallen. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Northeastern Colorado Springs, Calhan, Peyton and Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3901 10425 3892 10474 3910 10478 3911 10476
      3912 10421

FLASH FLOOD...RADAR INDICATED

$$

KAM
780 
WGUS75 KPUB 252150
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
350 PM MDT Wed Jun 25 2025

COC041-252300-
/O.CON.KPUB.FF.W.0003.000000T0000Z-250625T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
350 PM MDT Wed Jun 25 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM MDT THIS 
AFTERNOON FOR NORTHEASTERN EL PASO COUNTY...

At 350 PM MDT, Doppler radar indicated light rain with embedded 
thunderstorms across the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Northeastern Colorado Springs, Calhan, Peyton and Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3901 10425 3892 10474 3910 10478 3911 10476
      3912 10421

FLASH FLOOD...RADAR INDICATED

$$

KAM
056 
WGUS75 KPUB 252251
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
451 PM MDT Wed Jun 25 2025

COC041-252301-
/O.EXP.KPUB.FF.W.0003.000000T0000Z-250625T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
451 PM MDT Wed Jun 25 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 5 PM MDT THIS AFTERNOON FOR 
NORTHEASTERN EL PASO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3901 10425 3892 10474 3910 10478 3911 10476
      3912 10421

$$

KAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 11:25 AM MDT, 2 hours 36 minutes earlier. Its key messages:

  • Another round of thunderstorms this afternoon and evening; locally heavy rain possible, especially eastern areas.
  • Drier and warmer for Thursday.
  • Friday and Saturday look to be slightly above normal for temperatures, with chances for isolated showers and storms both afternoons, mainly over the eastern mountains and Pikes Peak region.
  • Sunday into the middle of next week will bring a period of increasing chances for daily showers and storms, along with near to below normal temperatures for Monday onwards.
Area forecast discussion, Jun 25, 11:25 AM MDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1125 AM MDT Wed Jun 25 2025

.KEY MESSAGES...

- Another round of thunderstorms this afternoon and evening; locally
  heavy rain possible, especially eastern areas.

- Drier and warmer for Thursday.

- Friday and Saturday look to be slightly above normal for temperatures,
  with chances for isolated showers and storms both afternoons,
  mainly over the eastern mountains and Pikes Peak region.

- Sunday into the middle of next week will bring a period of increasing
  chances for daily showers and storms, along with near to
  below normal temperatures for Monday onwards.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 358 AM MDT Wed Jun 25 2025

Active moisture fetch continues across southern CO with isolated to
scattered showers and a few rumbles of thunder continuing to stream
up from the south overnight into early morning. Coverage of
precipitation will continue to decrease into the early morning hours
but cloud cover should keep temperatures on the mild side.

The upper trough across the western U.S will de-amplify and shift
eastward into western CO during the afternoon. This will act to
shift the subtropical moisture fetch eastward while also providing
forcing along with afternoon heating to trigger another round of
showers and thunderstorms across southern CO.  Thunderstorms should
get an early start across the mountains given the proximity of the
upper trough, with thunderstorms blossoming around 11 AM to Noon out
west. Meanwhile, residual low level moisture across the plains will
be slow to mix out with southerly flow maintaining dew points in the
lower 50s along the I-25 corridor to lower 60s near the eastern
border. By contrast dew points across the western mountains and
interior valleys will fall off into the 30s during the afternoon.
This will drop precipitable waters back down to near normal across
the western mountains to up to 150% of normal across the southeast
plains. Mean CAPE off HREF suggest up to 1000 J/kg across the
southeast plains, with highest values east of the I-25 corridor. NAM
dew points in the lower 60s could support up to 1500 J/kg. Flow
aloft weakens, especially across southern areas, however deep layer
shears around 40 kts may be present across western and northern
parts of the area which may help support a near severe storm or two.
Hail up to near 1 inch in diameter and localized gusts up to 60 mph
will be possible with the stronger storm cells. Main concerns though
will be heavy rainfall and lightning, especially across the eastern
half of the area where richer moisture will be in place.
Thunderstorms will roll off the mountains into the southeast plains
between 2 PM and 10 PM before diminishing across the southeast
plains by 11 PM as drier air works in from the west.  Low
temperatures out west will be cooler tonight for some of our colder
valley locations due to drier dew points and clearing skies. The
upper Rio Grande around Creede and upper Arkansas around Leadville
will see low temperatures dropping back down into the 30s.

Thursday will be drier still as the flow aloft becomes more westerly
behind the departing upper trough. There will still be sufficient
residual moisture in place for isolated afternoon and early evening
thunderstorms across the southeast mountains and plains where dew
points in the 40s and lower 50s will support some high based
thunderstorms.  But these will be weaker gusty wind makers as
soundings take on more inverted V structures.  Some small hail and
brief moderate rainfall will be possible with the stronger storms
near the KS border where CAPE up to 1000 J/kg may be present.
Overall expect a drying and warming trend with temperatures
returning to near normal. -KT

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 358 AM MDT Wed Jun 25 2025

Thursday Night Through Saturday..

Showers and thunderstorms may linger into the early evening hours of
Thursday on our far eastern plains, with all areas clearing from
west to east before midnight or so at the latest. Overnight lows
look to be near normal, cooling into the 50s and low 60s across the
plains, and 40s for mountain valleys. Our drying trend continues
into Friday and Saturday, as broad ridging gradually tries to build
in over the southern CONUS. This setup will keep isolated pops for
both days mainly focused over the eastern mountains and Pikes Peak
region. Minimum relative humidity values also look to fall down into
the low to mid teens both afternoons, though weak winds will help to
keep any critical fire weather concerns subdued. Daytime high
temperatures return to above normal through this period, as weak
zonal flow sets in over the region. Both days are likely to be
around 3 to 5 degrees above normal, with temperatures in the upper
80s to mid 90s on the plains, and mid 80s over mountain valleys.

Sunday Onwards..

Models build in messy high pressure over the Four Corners region for
Sunday into Monday, dragging a cold front across our area around
this timeframe as well. Depending on timing of the front, there will
likely be a cool down heading into early next week. Current model
solutions point towards another day of near to slightly above normal
temperatures for Sunday, with a drop back to below normal for Monday
and Tuesday. We look to remain in northwest flow on the frontside of
the area of high pressure for a few days, bringing increasing
chances for daily widespread showers and storms for the Sunday
through Wednesday timeframe.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1119 AM MDT Wed Jun 25 2025

KALS...scattered showers and thunderstorms are forecast to
develop across the San Luis Valley this afternoon, with a low
probability of one impacting the terminal. Gusty outflow winds
and briefly reduced CIGS and VIS would accompany any convection
that moves across the terminal. Otherwise, VFR conditions are
expected through the forecast period.

KCOS...increasing threat for showers and thunderstorms this
afternoon at the terminal, mainly after 21-22z. Gusty outflow
winds, reduced VIS and CIGS are expected with any thunderstorms
that move across the terminal. Gusty outflow winds will continue
into this evening, dissipating overnight. VFR conditions are
expected into Thursday morning.

KPUB...a few showers and thunderstorms will be possible near the
terminal this afternoon, with the heaviest activity to the
north. Gusty outflow winds, reduced VIS and CIGS will accompany
any storms that do impact the terminal. Gusty northerly winds
will prevail this evening, dissipating overnight into Thursday
morning.  Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...KT
LONG TERM...EHR
AVIATION...MOZLEY
Hazardous weather outlook, Jun 25, 11:58 AM MDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1158 AM MDT Wed Jun 25 2025

COZ058>089-093>099-261800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1158 AM MDT Wed Jun 25 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms developing over the mountains and Palmer
Divide at midday will move into the I-25 corridor early this
afternoon, then across the southeast plains during the late
afternoon and evening. The main risks with thunderstorms will be
small hail, frequent lightning and locally heavy rainfall.
However, a few storms could become severe along and north of
Highway 50, producing hail up to half dollar size and wind gusts
up to 60 mph. Localized flash flooding is also possible,
especially across portions of El Paso County which experienced
heavy rainfall yesterday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will be possible over our far southeast
plains on Thursday, with main risks being outflow winds gusting to
50 mph, small hail and frequent lightning. Most areas dry out for
Friday and Saturday, with very isolated storms possible over the
eastern mountains and the Pikes Peak region. Another uptick in
showers and storms is expected for Sunday into the first half of
next week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/EHR

In the hours before

Special weather statement, Jun 25, 12:47 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1247 PM MDT Wed Jun 25 2025

COZ084-085-251915-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1247 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 115 PM MDT...

At 1247 PM MDT, Doppler radar was tracking a strong thunderstorm over
Black Forest, or 12 miles northeast of Colorado Springs. This
thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northern Colorado Springs and Black Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3889 10482 3908 10477 3910 10452 3896 10452
TIME...MOT...LOC 1847Z 278DEG 3KT 3900 10473

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 25, 1:21 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
121 PM MDT Wed Jun 25 2025

COZ084-085-251945-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
121 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN EL PASO COUNTY THROUGH
145 PM MDT...

At 120 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 14 miles northeast of Colorado Springs, moving
northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Air Force Academy, Calhan, Black Forest, Peyton,
Falcon, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3900 10417 3893 10436 3887 10479 3899 10488
      3911 10472 3913 10467 3913 10427
TIME...MOT...LOC 1920Z 240DEG 8KT 3899 10464

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jun 25, 1:31 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
131 PM MDT Wed Jun 25 2025

COZ081-084-252000-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
131 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 200 PM MDT...

At 131 PM MDT, Doppler radar was tracking a strong thunderstorm near
Palmer Lake, or 20 miles northwest of Colorado Springs, moving east
at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Woodland Park, Monument, Air Force Academy, Palmer Lake, and
Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3903 10478 3895 10508 3913 10507 3913 10476
TIME...MOT...LOC 1931Z 272DEG 8KT 3910 10498

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Jun 25, 1:43 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
143 PM MDT Wed Jun 25 2025

COZ084-085-252015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
143 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 215 PM MDT...

At 143 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 19 miles northeast of Colorado Springs, moving east at 10
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Black Forest, Peyton, Falcon, and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3886 10482 3913 10475 3913 10451 3892 10438
TIME...MOT...LOC 1943Z 272DEG 8KT 3899 10453

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam
Local storm report, Jun 25, 1:55 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
155 PM MDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     Rain             4 NNE Falcon            38.99N 104.60W
06/25/2025  M2.25 Inch       El Paso            CO   Trained Spotter

&&
Special weather statement, Jun 25, 1:58 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
158 PM MDT Wed Jun 25 2025

COZ084-252030-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
158 PM MDT Wed Jun 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 230 PM MDT...

At 158 PM MDT, Doppler radar was tracking a strong thunderstorm over
Calhan, or 30 miles northeast of Colorado Springs, moving east at 10
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Calhan and Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3901 10407 3892 10439 3913 10450 3913 10409
TIME...MOT...LOC 1958Z 272DEG 8KT 3904 10432

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:15 PM MDTSpecial Weather StatementPUBOtero30 min
Jun 25, 11:55 AM MDTSpecial Weather StatementPUBEl Paso35 min
Jun 25, 12:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 25, 1:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jun 25, 1:30 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 25, 1:31 PM MDTSpecial Weather StatementPUBTeller29 min
Jun 25, 1:43 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 25, 1:58 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 25, 2:28 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 25, 2:37 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 25, 2:45 PM MDTSpecial Weather StatementPUBTeller30 min
Jun 25, 3:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 25, 3:44 PM MDTSpecial Weather StatementPUBCrowley, Pueblo46 min
Jun 25, 4:34 PM MDTSpecial Weather StatementPUBPueblo26 min
Jun 25, 4:53 PM MDTSpecial Weather StatementPUBHuerfano37 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.